# SDR AALA20090703TUL20

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE IN 1212 FRAME, RIGHT SIDE ABOVE STRINGER 18, BOTTOM HOLE OF UPPER HALF OF STRAP.  INSTALLED FREEZE PLUG PER EA MD80-53-006681.
